Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Nausea, tiredness, frequent urination, bloating, weight gain. On depo shot. Causes for symptoms?

I have been feeling Nausea,tired, frequent urination , bloating ,lower back pain, brown string-like discharge, food cravings , weight gain & headaches. I had my tubes tied after my second kid. And I get the Depro Shot due to the fact I was having really bad issues with my menstrual periods. It is almost 2 years that I have been on depro. Need to know what it could be. Thank-You
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
The possibilities are some amount of hormonal disturbance as evidenced by the spotting and bloating. Altered weight can create hormonal disturbances even when on a steady contraceptive for years together. Also, exclude urinary infection as well as gastric problems. Though it is very irrelevant to think of pregnancy here, it is always advisable to exclude this remote possibility through a trans-vaginal sonogram and if required, a blood test. Hope you find this information helpful. Wish you good health.
Answered: Wed, 30 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor